# SDR CA081111004

- Difficulty date: November 10, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,793 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS SELECTED TO 20 DEGREES FOR TAKE-OFF.  AFTER TAKE-OFF, FLAPS WERE SELECTED TO 8 DEGREES AND THE FLAPS LOCKED AT 20 DEGREES.  FLAP FAIL CAUTION EICAS MSG AS WELL.  FOUND SKEW DETECT FAULT LIGHTS ILLUMINATED, BOX RESET CARRIED OUT ALONG WITH BREAKER RESET.  FLAPS CYCLED NUMEROUS TIMES WITHOUT FAILURE.
